# SDR QXEA2012120401594

- Difficulty date: December 4, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 27,831 hours, 29,029 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 2 HAS AREAS OF CORROSION.  REMOVED CORROSION IAW SRM 51-21-00-00-02. SEAT TRACK FOUND TO BE OUT OF LIMITS IAW RD 8/4-53-884.  APPLIED ALODINE TO BLENDED AREAS OF SEAT TRACK AS REQUIRED.  SEAT TRACK 2 FOUND TO BE IN LIMITS IAW RD 8/4-53-5001.  APPLIED PRIMER AND TOP COAT TO BLENDED AREAS IAW RD 8/4-53-5001. CONFIRMED BLENDED AREAS CRACK FREE REF NTM 51-00-06-910-801 PT 1. COMPLIED WITH TC RD 8/4-53-5001.
